Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 4,     Number 1,     Winter 1996

 

ON THE FINAL SIZE OF EPIDEMICS WITHIN HERDS
0.DIEKMANN, A.A. DE KOEIJER AND J.A.J. METZ

Abstract. We are concerned with an epidemic in a closed population under the assumption that the per capita number of contacts remains constant, when population size diminishes due to the fatal consequences of the disease. We focus on the final size as a function of the basic reproduction ratio Ro (which now is independent of population size!) and the survival probability f. Mathematically, the model is described by a nonlinear Volterra integral equation of convolution type, just as the general Kermack-McKendrick model.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)